Discussions that mention lipitor

General Health board


I just recently stopped taking a 10mg dosage of Lipitor after reading several posts on this board. My symptoms were pain and numbness in the right arm, shoulder, hand and thumd along with body aches and feeling very tired. These symptoms I believe are coming from the Statin\Lipitor which is possibly causing muscular myopathy. One of the things that I don't understand is that I have been taking the Lipitor for around 9-10 months without any issues. Does anyone know why these symtoms did not begin earlier?? Consequently, I have seen 3 doctor's my PCP, and othopedic specialists and a general pain doctor. I have had a nerve test (right side) and a MRI. The results of the nerve study displayed nothing. The MRI should a possible issue with the C-5 and C-6 area of the neck which controls one of the 3 main nerves that controls the arm (Ulnar nerve). I am NOT having any neck pain at all!!! After seeing all of these doctors and reviewing all of the tests, the doctor's want to treat me for a pinched nerve. However, not one of them has even mentioned that the symtptoms could possibly be coming from the 10mg dose of Lipitor???? Can you believe all of this crap?? One other thing that I read on the board is that the Muscular Myopathy is cause by the reduction of the Coenzyme Q-10 (CoQ-10) due to side affects from the statins?? Therefore, in order to begin recovery, one must begin taking a supplement of CoQ-10 and Vitamin-C. Question, how much CoQ-10 and Vitamin-C should I be taking on daily basis to assist in my recovery efforts? I have began taking a daily dose of 200 mg of CoQ-10 and 1000 mg of Vitamin-C. Is this enough or too much?? Furthermore, I began to have pain symptoms at the begininng of October which started in my shoulder\arm and then went down into the right hand\thumb. I now have all of the mentioned pain and now also having tingling in my legs along with body aches. Before all of this began, I was working out in the gym 4-5 days a week and now I am in too much pain and don't have enough energy to even go to the gym. How long before I began to see reversal in my symtoms. How long will it take before the statins\Lipitor are out of my system?? Any assistance is greatly appreciated!!!